Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Headache after being hit on the head with huge bump, vomiting. Had drunk heavily. Remedy?

okay so I was completley drunk out of my mind last night. I m 16 and I woke up and my head is hurting majorly because I apparently hit my head on the corner of the table and I passed out 10 times atleast because I woke up to throw up and then passed out. now obviously I don t remember hitting my head, my friend told me. and now I have a huge bump where I fell on the corner of the table. whats wrong?
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
Hi there,
Welcome to HCM.
You are having symptoms of a hangover which usually presents with headache and vomiting. I suggest you drink a lots of water and take painkillers for the headache. I also suggest to sleep it off. The bump should reduce within two days, if it does not then get in touch with your GP and get it examined. However, if your symptoms get worse then you need to go to the ER. thanks.
Answered: Sun, 29 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor